# SDR SWIA201231268

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 28,028 hours, 38,282 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOST CABIN PRESSURE.  (FLT 6453)  REPLACED ELECTRONIC CONTROLLER.  P/N 22201T011400,  S/N OFF 465
